JournalsjemsVol. 6, No. 1pp. 119–148

Existence and nonexistence results for a class of linear and semilinear parabolic equations related to some Caffarelli-Kohn-Nirenberg inequalities

  • Ireneo Peral

    Universidad Autónoma de Madrid, Spain
  • Eduardo Colorado

    Universidad Autónoma de Madrid, Spain
  • Boumediene Abdellaoui

    Université Aboubekr Belkaïd, Tlemcen, Algeria
Existence and nonexistence results for a class of linear and semilinear parabolic equations related to some Caffarelli-Kohn-Nirenberg inequalities cover
Download PDF

Cite this article

Ireneo Peral, Eduardo Colorado, Boumediene Abdellaoui, Existence and nonexistence results for a class of linear and semilinear parabolic equations related to some Caffarelli-Kohn-Nirenberg inequalities. J. Eur. Math. Soc. 6 (2004), no. 1, pp. 119–148

DOI 10.4171/JEMS/4